Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Ruptured ear drums, have hearing loss, yellow fluid discharge. Taking ofoxacin. Sufficient?

I have the same issue started taking the ofoxacin and now I think my ear drum has ruptured plan on see the doctor tommorow my right ear s canal is swollen. and also the base of my ear and my right jaw. i m having hearing loss and yellowish fluid discharge . the prescribed me an anti inflammatory, antibacterial tablets and ofloxacin ear drops. i ve been taking the medicine for two days now but i could still feel the air pressure inside my ear. the fluid discharge also had some blood in it. is this still normal? shouldn t i be relieved from this after taking some medicine?
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
Aug 2013
hello and welcome to HCM,

Some amount of discharge and pain and swelling is usually seen in ear infection especially in a ear with perforation.
But if the symptoms are increasing and not getting relieved then see your doctor

finally after curing this episode of ear infection impress upon your doctor to give you a permanent solution depending on the status of the ear and after further extensive evaluation including audiological and imaging studies.

Meanwhile do not meddle your ear and avoid head bath for a week and also do not use ear buds.

Get well soon

Dr Sriram Nathan
Answered: Wed, 14 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor